MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys troponin t gen 5 stat assay on a cobas e411 disk.The sample initially resulted in a troponin t value of 62 ng/ml.The provider requested a repeat of the sample.The sample was repeated, resulting in a troponin t value of < 6 ng/ml.The repeat value was deemed correct and agreed with the patient's history.
 
Additional Manufacturer Narrative
The serial number of the e411 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
For the calibration performed on 03-apr-2024, the first level calibrator signal was ok and the second level signal was slightly lower than expected.Quality controls were acceptable.There was no indication of a reagent performance issue.Upon review of the alarm trace, no relevant alarms were observed.The field service engineer could not determine a cause.The probes were checked.Mixer and probe adjustments were checked and were acceptable.A system volume check was performed and passed.Performance testing passed.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT ASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19145388
Report Number1823260-2024-01216
Device Sequence Number7443758
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469865160
Device Lot Number743112
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient SexMale